# SDR CAL950433

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Line
- Part number: 7938314501
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 0133 - CLE - THE LEFT OIL STRAINER CLOG LIGHT CAME ON WHILE EN ROUTE FROM LGA TO IAH.  THE FLIGHT WAS DIVERTED TO CLE.  THE LIGHT WENT OUT DURING DESCENT AT LOW POWER, BUT CAME BACK ON DURING FINAL APPROACH.  THE LEFT ENGINE OIL QUANTITY WAS SLOWLY DECREASING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE OIL PRESSURE SWITCH LINE CRACKED.  THE OIL LINE WAS REMOVED AND REPLACED AND LEAK CHECK WAS GOOD.  (M)
